Revista Matemática Iberoamericana


Full-Text PDF (472 KB) | Metadata | Table of Contents | RMI summary
Volume 14, Issue 2, 1998, pp. 311–367
DOI: 10.4171/RMI/241

Published online: 1998-08-31

Beta-gamma random variables and intertwining relations between certain Markov processes

Philippe Carmona[1], Frédérique Petit[2] and Marc Yor

(1) Université Toulouse III, Toulouse, France
(2) Université Paris VI et VII, France

No abstract available for this article.

No keywords available for this article.

Carmona Philippe, Petit Frédérique, Yor Marc: Beta-gamma random variables and intertwining relations between certain Markov processes. Rev. Mat. Iberoamericana 14 (1998), 311-367. doi: 10.4171/RMI/241